# SDR AALA202505080895

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 29,326 hours, 11,600 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN IN FLIGHT.  KEYPAD, MANUAL LOCK AND FLIGHT DECK SWITCH WOULD NOT OPEN.  NO FAILURE LIGHTS ON FLIGHT DECK DOOR CONTROL PANEL. MAINTENANCE FOUND LOOSE SCREWS ON FLIGHT DECK WALL ADJACENT TO DOOR THAT WERE INTERFERING WITH THE DOOR OPENING AND CLOSING. TIGHTENED SCREWS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-11.
